# SDR ASAA0280324

- Difficulty date: September 23, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - C-CHECK, FOUND MID ACCESSORY COMPARTMENT LONGERON SECTION CORRODED.  REPLACED LONGERON SECTION FROM STATION 550 TO 585.  INSTALLED NEW SPLICE AT EACH END PER SRM 53-02, PAGE 37.  (M)
